Previous |  Up |  Next


Title: Some special methods of homeomorphism theory in infinite-dimensional topology (English)
Author: Anderson, R. D.
Language: English
Journal: General Topology and its Relations to Modern Analysis and Algebra
Volume: Proceedings of the second Prague topological symposium, 1966
Issue: 1966
Pages: 31-38
Category: math
MSC: 54.25
idZBL: Zbl 0185.50802
Date available: 2009-02-12T08:42:58Z
Last updated: 2012-09-20
Stable URL:


Files Size Format View
Toposym_02-1966-1_9.pdf 626.1Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo